Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The Cauchy-Heaviside expansion formula and the Boltzmann-Hopkinson principle of superposition


Author: F. D. Murnaghan
Journal: Bull. Amer. Math. Soc. 33 (1927), 81-89
DOI: https://doi.org/10.1090/S0002-9904-1927-04317-8
MathSciNet review: 1561325
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04317-8